On approximations of the de Rham complex and their cohomology

Creative Commons License

Bavula V. V., TEKİN AKÇİN H. M.

COMMUNICATIONS IN ALGEBRA, vol.46, no.4, pp.1447-1463, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.1080/00927872.2017.1346109
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1447-1463
  • Hacettepe University Affiliated: Yes


For a commutative algebra R, its de Rham cohomology is an important invariant of R. In the paper, an infinite chain of de Rham-like complexes is introduced where the first member of the chain is the de Rham complex. The complexes are called approximations of the de Rham complex. Their cohomologies are found for polynomial rings and algebras of power series over a field of characteristic zero.